Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Swelling lips. History of hypertension, taking telmisartan. Any treatment?

Dr for last two month frequently in between 4 to 7 days any of the side of my lip is swelling . After taking antihistamines it will go within 4 to 6 hours. Some times after eating fish or eggs sometimes vegetables also. Most of the time morning when wake up.i don't have no any other disease. For last 4 month I am taking medicine for hypertension. This is telmesartin 20 mg. Now I am 33 years old male. Kindly give me your valuable reply. Some time I can found some bed bugs in my room.
Asked On : Wed, 16 Oct 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Internal Medicine Specialist 's  Response
Hi,
Thanks for using Healthcaremagic,

After going through your available details it seems that you have allergy to something it may be any food item like fish or egg.

Even it can be something else it is difficult to pinpoint one thing, as you said it disappears with antihistamine treatment which works well in allergy.

You should consult Physician/Dermatologist and if necessary complete blood count and serum IgE level and Allergy testing can be done to find out exact source of allergy.

If found specific it can be avoided and you will improve if not then also it can be treated with good medicine to give symptomatic relief.

One more thing if you have any bedbugs,pet animal please get rid of them.
Please keep your blood pressure well controlled and make sure it is not drug
which is causing allergy.

Hope this helps.
Wish you good health.
Take care
Dr.Akhilesh Dubey M.D.


Answered: Wed, 16 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor